# SDR QXEA200602533

- Difficulty date: September 9, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT INBOARD SEAT TRACK HAS CORROSION ON THE TOP SURFACE AT STATION X234 AND AT A CAMLOC LOCATION ON THE FLOORBOARD FLANGE AT STATION X236.  REPAIRED IAW RD8-53-1339 AND RD8-53-7833.
